# SDR ASAA0480263

- Difficulty date: April 4, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304954
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HV CHECK, LEFT INBOARD FORE FLAP, LOWER SURFACE IS PUNCTURED.  REMOVED DAMAGE AND INSTALLED RPR DOUBLER PER SRM 51-70-2.  (M)
